Hi i had a cyst removed in my upper gums last October 2007. Following surgery i had problems with pain and infection a few weeks afer surgery. They kept giving my clindomyacin saying maybe food was lodged in my gums
since it was such a big surgery and a lot of stiches. Ive been in pain on and off all this time taking antibiotics a lot. The surgeon then said when the infection came back right away maybe i had food stuck in it.
But still says my roots are bad. He did one x ray last year
Now when i went back he didnt even do a new xray. Just saying i need to loose these 2 front teeth or get surgery again. And the reason im getting the cysts is my root canals are bad and they are generating cysts
Now the cyst it seems is back or they tell me its back the pain is the same pain
i have a bubble under the roof of my mouth filled with infection, im on clindamyacin again.
The surgeon gave me 2 options pull my 2 front teeth as he belives and has been telling me that the root canals i had done years ago are bad and making the cysts form. I went to a Endodontist yesterday and he said my roots are good that is not the cause of this problem. He also said i should go to another surgeon that his diagnosis is wrong. My roots are fine
What do i do? Im going back to the surgeon just to get options from him as he now knows that the roots are not the cause. But im very leary of trusting him to do another surgery any advice really appreciated
Thanks so much
Has anyone had this happen? I only have a few more days before the infection comes back full. I want to go to another surgeon to get another opinion. I have heart problems and am on cumadin so each surgery i have to go off the cumadin im at a high risk doing so but i do what i must
Any help appreciated
Ive had this almost a year been in pain most of the time and on antibiotics all the time. Where do i go from here i dont know
Know the five types of psoriasis and how to spot flares.
Newer diabetes treatments can suppress appetite and aid weight loss.
Try these tips to get your salivary glands back into action.
Constipation is a common side effect of opioid and narcotic pain medicines.
Is it sensitive skin or something else?